# SDR USAA2011102700003

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 61,304 hours, 41,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 12 THRU 25.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACKS M1136 AND M1137 PER AMM 33-51-51-962-015.  OPS CHECK NORMAL.  OK FOR SERVICE.
